MathSciNet Relay Station
MathSciNet bibliographic data
MR247668 60.62
Molčanov, S. A.; Ostrovskiĭ, E. Symmetric stable processes as traces of degenerate diffusion processes. (Russian) Teor. Verojatnost. i Primenen. 14 1969 127–130.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement